# SDR 96ZZZX45

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6817M
- Make and model: Univar 1083
- Aircraft serial: 1084817
- Engine: Frnkln 6A4165B3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broke
- Location: Starter Gear
- Part time: 2,515 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKE AT KEYWAY WHERE STARTER GEAR MOUNTS ON SHAFT.
